The algebraic multiplicity of the number zero in the spectrum of a bipartite graph
Matematički vesnik, Tome 24 (1972) no. 1, p. 141
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
05C50
@article{MV_1972_24_1_a21,
author = {D. M. Cvetkovi\'c and I. M. Gutman},
title = {The algebraic multiplicity of the number zero in the spectrum of a bipartite graph},
journal = {Matemati\v{c}ki vesnik},
pages = {141 },
year = {1972},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1972_24_1_a21/}
}
D. M. Cvetković; I. M. Gutman. The algebraic multiplicity of the number zero in the spectrum of a bipartite graph. Matematički vesnik, Tome 24 (1972) no. 1, p. 141 . http://geodesic.mathdoc.fr/item/MV_1972_24_1_a21/